default-icon

Body selling up and down

Miss, Body selling up and down. Doctor checked and say urin problem , checked and give tablet. Selling ok, but when tablet stop, selling will up and down started. I have checked by homepathy and elopathy doctor but problem nat solve. Madem , Please say answer and give the solution.... I am very tired. Please say mame.
views-icons 31 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Body selling up and down

doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
Anasarca.....investigate with consultant physician please
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jyoti Talukdar Gurgaon | Medical Microbiologist
Answered
It could be due to kidney  cause or anaemia.  Consult a physician
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello..... I understand your concern and feeling... it may be due to kidney disease, liver disease, hormonal imbalance,protein loss like albumin etc... Your sister needs certain investigations like renal function test,liver function test etc along with detailed history and clinical examination by physician....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO